# SDR ASAA1047482

- Difficulty date: February 18, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 33,204 hours, 11,582 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601381
- Part serial: PA463
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 SLAT AFT O/B UPPER CORNER DELAMINATED.  REMOVED DAMAGED SKIN, FABRICATED REPAIR DOUBLER AND BONDED REPAIRS.
